# SDR YENA2008008

- Difficulty date: January 19, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 3,923 hours, 2,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine Blades
- Part number: 10007004
- Part serial: 2006050223
- Condition: Damaged
- Location: Acm
- Part time: 3,923 hours, 2,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL IMMEDIATELY AFTER TAKEOFF.  SMELL DISSIPATED AFTER 5 MIN.  ODOR BEGAN IN CABIN.  DECLARED EMERGENCY AND RETURNED TO BASE.  FOUND ACM TURBINE BLADES DISINTEGRATED.  REMOVED AND REPLACED RT ACM PER AMM 21-51-05.  REF LP 310785 ITEM NR 1.  OPS CHECK OF RT ACM REQUIRED TASK 21-51-00-710-801.
